MathSciNet Relay Station
MathSciNet bibliographic data
MR1340293 11R42 (11F72 11M41)
Duke, W.; Friedlander, J.; Iwaniec, H. Class group $L$-functions. Duke Math. J. 79 (1995), no. 1, 1–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement